| Catalog Number |
18060353 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
Event or Problem Description
As reported: "extraction rod is broken off at the front".
Additional Manufacturer Narrative
Please note the correction to d4 lot#.The reported event could be confirmed during the investigation.The device inspection revealed the following: the identification of the returned extraction rod could be confirmed based on the catalog # and the lot # marked.The tip of the instrument is broken, as reported.The detached fragment was not returned.The surface of the breakage gives indication of a ductile fracture, resulting most probably from continuous torsion overload applied.Material integrity inspection confirmed that the device was manufactured according to the material specification.Based on investigation, the root cause was attributed to an user related issue.The breakage was most probably caused by constant overload being applied.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
Event or Problem Description
As reported: "extraction rod is broken off at the front".